# SDR SWAA2020031642508

- Difficulty date: March 1, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT SIDE GUSSET AT STA 500D STR 19L IS CRACKED         REMOVED AND REPLACED FORWARD CARGO PIT LEFT SIDE GUSSET AT STA 500D STR 19L IAW SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET 174 REV- APPLIED SEALANT IAW AMM 51-31-00-390-804. APPLIED CIC IAW AMM 51-21-91-620-802 P/N 143A9481-6 ATAG A28403
